I’m still alive!

Hey, guys. I’m not feeling too good.

If you’ve talked to me much in the last few months, you’ve probably heard me complain about my medication. For those who haven’t, here’s the story.

About eight months ago, the supplier of my medication stopped producing. Since they were the only suppliers of this antidepressant, I was forced to switch to another medication, and coincidently, another doctor. Within a week, I was starting to feel side effects. I became fatigued, hungry and sleepy pretty much all the time. I told my new doctor, and he suggested it was probably withdrawal.

Unfortunately, the side effects did not go away after a few weeks. I also noted that the new antidepressant was not as effective as the old one, and had little-to-no effect on my OCD and anxiety. I complained several times to my mother and my support worker (who visits once a week), but unfortunately was not able to see my doctor again until my next review appointment, three months later.

After those three months had passed, I was still suffering from the side effects. I complained to my doctor, but he did not change my medication. I think he said that there was no other medication to change to, which I immediately thought was complete bollocks; there’s no way there’s only two antidepressants in existence. Nothing came of this appointment, and I was forced to wait another two months.

Five months later, the side effects and my OCD and anxiety are still a problem. My doctor suggested that it might be my secondary medication I’ve been taking – you know, the one I’ve had for over a year before I started having problems? Reluctantly, I agreed to try cutting down on it to see if that helped. Unfortunately, it did not. After a couple of weeks, I went back to my usual dose of secondary medication. I repeatedly asked to see my doctor again, but again, I was unable to see him until my next review.

Almost a month ago, I went to see my doctor. Or rather, my mother went because I was not able. She told him how the extra problems had been driving me into deeper depression, effectively making the medication only a detriment and not at all helpful. And would you believe it, my previous medication is suddenly back on the market! Problem solved…? Not quite. I began taking a small dose of the previous medication along with the ineffective one and my secondary one. I would’ve questioned why I would still be taking any of the ineffective medication at all, but as I said, I was not there.

Since then, I have been taking a lesser dose of both antidepressants. This does not seem at all effective, and I have tried urging my support worker to get my doctor to schedule another appointment. I got a letter a few weeks ago about my next review date – in october. That was NOT acceptable, and I felt very upset about it.

For those of you who had been wondering where I had gone, my OCD had gotten a lot worse, to the point where it had become frustrating to do anything, even using my computer. I stopped doing my daily things, like visiting all my forums and other bookmarks. Instead, I just played video games to distract me and slept.

Last week, my mother wrote a letter to my support worker (who visits while my mother is at work) explaining how much worse I’ve gotten in the last few months, which I gave to her. She took the letter back with her, to show it to my doctor. Today, my support worker texted me to say that she would not be visiting today – she would visit tomorrow instead, with my new prescription. Success!

Hopefully I will be feeling better soon. Thank you to everyone who has been sympathetic towards me. I think I have enough sympathy for now, so don’t worry about me.

Lots of hugs! ❤
— Bonabutt c:

Advertisements
Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s